# SDR AALA202206077932

- Difficulty date: May 25, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON TRANSITION SHIELD LOCATED BETWEEN STA 495 AND 500, AND STR 25R. INSTALLED SHIELD AFTER BLENDING OUT CORROSION PER SRM 51-10-02.
